Hail, McCone
- When
- March 26, 6:14 PM MST
- Where
- McCone County, 1 mi W of Circle
- Measured
- 1.5 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 47.417, -105.617
5 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before the first event at Mar 26, 2:50 PM MST, 3 hours 24 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 250 PM MST FRI MAR 26 2004 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH SUNDAY... UPPER LEVEL LOW CURRENTLY OFF THE WEST COAST WILL BEGIN TO MOVE INLAND AND WILL PROGRESS TO NORTH OF AREA IN THE NEXT COUPLE OF DAYS. THIS ALONG WITH SURFACE LOW IN SOUTHERN MONTANA WILL BRING UNSETTLED WEATHER INTO NORTHEAST MONTANA FOR TONIGHT INTO TOMORROW. TONIGHT THE LOW WILL ALSO BRING A CHANCE FOR SOME THUNDERSTORMS IN THE SOUTHEAST PART OF THE AREA. SATURDAY THE UPPER LEVEL LOW AND TROUGH KEEP CLOUDS AND AND CHANCE OF PRECIPITATION IN THE MOST OF NORTHEAST MONTANA. ALL MODELS AGREE ON GENERAL PATTERN. AS FOR SUNDAY THE A SURFACE HIGH PRESSURE SNEAKS INTO THE AREA. AND SUNDAY SHOULD BE DRY. TEMPERATURES WILL REMAIN ABOVE NORMAL. TLSJR .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY... UPPER RIDGE BUILDS INTO MONTANA AT THE BEGINNING OF THE WEEK. MODELS IN GOOD AGREEMENT WITH THE PLACEMENT OF UPPER RIDGE AND WARMING TREND. HOWEVER...12Z GFS SOMEWHAT SLOWER WITH THE WARM AIR ADVECTION ON MONDAY. WILL NOT MAKE DRASTIC CHANGES IN TEMPERATURES AT THIS POINT. NORTHERN VALLEY AND DANIELS COUNTY SHOULD STILL BE SNOW COVERED AT THE BEGINNING OF THE WEEK. WILL LOWER THEIR HIGHS FOR MONDAY AND TUESDAY. GFS SLOWS THE TIMING OF A MID WEEK COLD FRONT. 00Z RUN TIMED THE FRONT FOR WED AFTERNOON. THE 12Z RUN WAITS UNTIL THU EVENING. ECMWF IS TIMING THE FRONT FOR WED NIGHT. WILL RAISE WED HIGHS A FEW DEGREES BUT WILL HOLD OFF ON MAKING WED AS WARM AS TUE. SHORTWAVE MOVES ACROSS THE FORECAST AREA ON THU. WILL MAINTAIN GOING FORECAST FOR A SLIGHT CHANCE OF RAIN WED NIGHT AND THU FOR THESE SYSTEMS. UPPER RIDGE REBOUNDS ON FRIDAY WITH DRY WEATHER EXPECTED. FORRESTER && .HYDRO...SNOW MELT WILL CONTINUE THE NEXT SEVERAL DAYS ACROSS THE REMAINING SNOW COVERED AREAS NORTH OF US 2. VARIOUS BRANCHES OF THE POPLAR RIVER ARE BEGINNING TO FLOW AND ARE EXPECTED TO GRADUALLY RISE OVER THE WEEKEND. A SMALL STREAM FLOOD ADVISORY IS IN EFFECT FOR VALLEY...DANIELS AND CENTRAL AND NORTHERN PHILLIPS COUNTIES. THE MILK RIVER IS FORECASTED TO BEGIN RISING OVER THE WEEKEND. THE RIVER FORECAST CENTER HAS THE MILK RIVER REACHING FLOOD STAGE NEXT WEEK. WILL KEEP THE FLOOD WATCH IN EFFECT FOR THE MILK RIVER. && .GGW WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FOR MILK RIVER IN VALLEY COUNTY UNTIL TUESDAY MORNING. SMALL STREAM FLOOD ADVISORY FOR MOST OF PHILLIPS COUNTY...VALLEY AND DANIELS COUNTIES THROUGH 4PM SUNDAY. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 243 PM MST FRI MAR 26 2004 MTZ016>027-059>062-271300- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY COUNTY- DANIELS-DAWSON-EAST ROOSEVELT-GARFIELD-MCCONE-NORTH VALLEY- NORTHERN PHILLIPS-PETROLEUM-PRAIRIE-RICHLAND-SHERIDAN- SOUTHWEST PHILLIPS-WESTERN ROOSEVELT COUNTY-WIBAUX- INCLUDING THE CITIES OF...CIRCLE...CULBERTSON...GLASGOW...GLENDIVE... JORDAN...MALTA...OPHEIM...PLENTYWOOD...SCOBEY...SIDNEY...TERRY... WHITEWATER...WIBAUX...WINNETT...WOLF POINT AND ZORTMAN 243 PM MST FRI MAR 26 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MONTANA .DAY ONE... A SEVERE WEATHER OUTLOOK REMAINS IN EFFECT ISSUED FOR THE POSSIBILITY OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON UNTIL MIDNIGHT TONIGHT FROM SIDNEY TO GLENDIVE AND SOUTH. SEE GTFSPSGGW OR WWUS85 KGGW FOR DETAILS. A FLOOD WATCH IS IN EFFECT FOR THE MILK RIVER IN VALLEY COUNTY. SEE GTFFLSGGW OR WGUS85 KGGW FOR DETAILS. ALSO A SMALL STREAM FLOOD ADVISORY IS IN EFFECT FOR PHILLIPS... VALLEY AND DANIELS COUNTIES. SEE GTFFLSGGW OR WGUS85 KGGW FOR DETAILS. .DAYS TWO THROUGH SEVEN... WARMER WEATHER IS EXPECTED TO ARRIVE EARLY NEXT WEEK WITH SNOW MELT POSSIBLY AGGRAVATING SMALL STREAMS IN VALLEY...ROOSEVELT...DANIELS AND SHERIDAN COUNTIES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The national radar mosaic for the moment the first event began.
5 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Montana in 2004Every state in 2004This day in weather historyWarnings in Montana, March 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5388842, 5388841, 5388839, 5388840, 5388843.